Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey does anyone know if taking Flaxseed Oil + Vitamin E will help alleviate some side effects on Accutane?

Specifically Dryness and Inflammation (skin, lips, body). Thanks

Link to post
Share on other sites

has anyone heard of silk enhanced soymilk? it has a lot of good stuff that i've seen people saying helped them.

"We've added extra vitamins and minerals like vitamin C, vitamin E, vitamin K, and vitamin B6. Plus more omega -3 fatty acids, vitamin A and phosphorus than other soy milks."

the only thing i'm worried about is the vitamin a. i know you're not suppose to take vitamin a supplements but is it okay to eat stuff with vitamin a?

Link to post
Share on other sites

sehnsucht 67...wow that's great, did the vitamin E alleviate any dryness in your face or lips?

hmm i'm not sure, to be honest it's kind of hard for me to tell. my dryness kind of waxes and wanes seemingly unrelated to anything I can do. what I've found to help:

face - twice daily exfoliation with cetaphil and a soft face brush [seems like it'd be counterproductive but it really does work] or a microdermabrasion cloth, and olay moisturizer with aha's, cetaphil lotion in extra dry spots.

lips - exfoliate with washcloth or microdermabrasion cloth whenever they get flaky, and never be caught without a tube of aquaphor!! get the tiny sample sizes from your derm, they're handy to carry around in pockets.

body - again, exfoliate. i use a body brush. for body wash olay ribbons is amazing, then follow with johnson's baby oil gel.. at night do a sort of masque with aquaphor and wear long sleeves and pants and sleep in it [it's kind of...greasy so do it when no one's there to see you!]

result: baby soft skin and kissable lips.

Link to post
Share on other sites

yeah I'd like to know too; does vit E become toxic at such high levels (6,000 IU) or does it just further decrease side effects while on Accutane?

Vitamin E deficiency is Rare in humans, so over hauling with too much of a good thing could prove to do more bad than good. You get vitamin E from your diet, and supplementing your body with even more could make some people experience nausea, headaches and GI tract problems. Point is, you really don't need that much of vitamin E. You can find a dietary index of requirements if you do a search on the net. Just do research before you put more of any supplement into your body! You may have acne, but your health is far more important than your appearance! Good luck!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×